# SDR TRAX200600758

- Difficulty date: September 20, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N706EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10054
- Aircraft time: 10,043 hours, 6,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE, RIGHT SIDE ROW 14.
